# SDR UALA2009072802254

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 66,882 hours, 19,306 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 60121
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP COVER IS LOOSE AT SEAT ROW 15 AND 16 ABC.  REPLACED EMERGENCY LIGHT STRIP LIGHTING PLASTIC COVER.  OPS CHECKED LIGHT OKAY.
